On discrete value distribution of certain compositions
In the paper, we obtain universality theorems and a lower estimate for the number of zeros for the composition F ζ (s, α; a, b) , where F is an operator in the space of analytic functions satisfying the Lipschitz type condition, and ζ (s, α; a, b) is a collection consisting of periodic and periodic Hurwitz zeta-functions.
First Published Online: 21 Nov 2018
This work is licensed under a Creative Commons Attribution 4.0 International License.
A. Laurinčikas. Joint discrete universality for periodic zeta-functions. Quaest. Math., 2018. https://doi.org/10.2989/16073606.2018.1481891.
S.N. Mergelyan. Uniform approximations to functions of complex variable. Usp. Mat. Nauk., 7:31-122, 1952 (in Russian).
D. Sarason. Complex Function Theory. Amer. Math. Soc., 2007.